# SDR 95ZZZX3950

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8246P
- Make and model: Beech F33A
- Aircraft serial: CE1624
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Part number: 640778
- Condition: Cracked
- Location: Air Cond Tension
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED A/C COMPRESSOR.  A/C COMPRESSOR BELT FOUND SHREDDED.  WHILE INSPECTING AREA, FOUND A CRACK FROM THE TENSIONER BOLT ALL THE WAY TO THE END OF THE BRACKET.  IF THIS BROKE OFF, IT WOULD ALLOW THE COMPLETE TENSIONER TO COME LOOSE FROM ENGINE.
